# SDR 9513372712

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AFTER GEAR RETRACTION, NOSE LANDING GEAR DOOR INDICATIONS REMAINED ILLUMINATED WITH GEAR HANDLE IN UP POSITION.  WHEN GEAR HANDLE IN OFF POSITION, TAILSKID INDICATION ILLUMINATED AS WELL.  RECYCLED LANDING GEAR TO NO AVAIL AND FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE DEFERRED NOSE LANDING GEAR AND TAILSKID INDICATION.
